Table of Contents
VLSI Design
Volume 9, Issue 4, Pages 357-364

On Hartree–Fock Systems

Institut für Angewandte Mathematik, Universität Hamburg Bundesstraße 55, Hamburg 20146, Germany

Received 13 August 1997; Revised 1 December 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show an existence and uniqueness result for mildly nonlinear Schrödinger systems of (self-consistent) Hartree–Fock form. We also shortly resume the already existing results on the semiclassical limit and the asymptotic and dispersive behavior of such systems.